# SDR IXXA06SMN143S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Vane
- Condition: Elongated
- Location: Zone 500
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD SLOT VANE HOLES ELONGATED AT STATION XS 240.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NUMBER 06237 DATE 05-15-06, SEMAN DRAWING NUMBER ED 4211 DATE 05-10-06.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW SEMAN DRAWING ED 4211.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM ÁRT 06-10-01-001.  NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FILLER AND INTERNAL DOUBLER IAW DWG ED 4211.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DRAWING NUMBER ED 4211, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8
